# SDR DALA2025042203153

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,710 hours, 29,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 STA 540 BTW S26L-S25L FRAME DENTED. CORRECTIVE ACTION: FRAME FOUND TO BE OUT OF LIMITS IAW 53-00-07-1A-1 FIGURE 101 FRAME REPAIRED IAW PRI REV 1. WORK COMPLETE. (0920331)
